Ulam-Hyers stability, well-posedness and limit shadowing property of the fixed point problems for some contractive mappings in \(M_s\)-metric spaces


Mi Zhou - School of Science and Technology, Sanya College, 572022, Sanya, Hainan, China.
Xiao-lan Liu - College of Science, Sichuan University of Science and Engineering, 643000, Zigong, Sichuan, China.
Yeol Je Cho - Department of Mathematics Education, Gyeongsang National University, Jinju 660-701, Korea.
Boško Damjanovic - Faculty of Agriculture, University of Belgrade, Belgrade, Serbia.


In this paper, first, we introduce several types of the Ulam-Hyers stability, the well-posedness and the limit shadowing property of fixed point problems in \(M_s\)-metric spaces. Second, we give such results for fixed point problems of Banach and Kannan contractive mappings in \(M_s\)-metric spaces. Finally, we give some examples to illustrate the validity of our main results.



[1] S. Banach,/ Sur les opérations dans les ensembles abstraits et leur application aux équations intégrales,/ Fund. Math.,/ 3 (1922), 133–181.
[2] M. F. Bota, E. Karapınar, O. Mleşniţe,/ Ulam-Hyers stability results for fixed point problems via \(\alpha-\psi\)-contractive mapping in (b)-metric space,/ Abstr. Appl. Anal.,/ 2013 (2013), 6 pages.
[3] M. F. Bota-Boriceanu, A. Petruşel,/ Ulam-Hyers stability for operatorial equations,/ An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), 57 (2011), 65–74.
[4] F. S. De Blasi, J. Myjak,/ Sur la porosité de l’ensemble des contractions sans point fixe,/ (French) [[On the porosity of the set of contractions without fixed points]] C. R. Acad. Sci. Paris Sér. I Math.,/ 308 (1989), 51–54.
[5] R. Kannan,/ Some results on fixed points, II,/ Amer. Math. Monthly,/ 76 (1969), 405–408.
[6] B. K. Lahiri, P. Das,/ Well-posedness and porosity of a certain class of operators,/ Demonstratio Math.,/ 38 (2005), 169–176.
[7] N. M. Mlaiki,/ A contraction principle in partial S-metric spaces,/ Univers. J. Math. Math. Sci.,/ 5 (2014), 109–119.
[8] N. M. Mlaiki, N. Souayah, K. Abodayeh, T. Abdeljawad,/ Contraction principles inMs-metric spaces,/ J. Nonlinear Sci. Appl.,/ 10 (2017), 575–582.
[9] A. Pansuwan, W. Sintunavarat, J. Y. Choi, Y. J. Cho,/ Ulam-Hyers stability,/ well-posedness and limit shadowing property of the fixed point problems in M-metric spaces, J. Nonlinear Sci. Appl., 9 (2016), 4489–4499.
[10] S. Reich, A. J. Zaslavski,/ Well-posedness of fixed point problems,/ Far East J. Math. Sci. (FJMS), Special Volume, Part III,/ (2001), 393–401.
[11] S. Sedghi, N. Shobe, A. Aliouche,/ A generalization of fixed point theorems in S-metric spaces,/ Mat. Vesnik,/ 64 (2012), 258–266.
[12] P. V. Subrahmanyam,/ Completeness and fixed-points,/ Monatsh. Math.,/ 80 (1975), 325–330.